# SDR ASOA20140703189

- Difficulty date: July 4, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522121001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CAPTAIN`S FLOORBEAM CAP WHICH SEAT TRACKS ARE ATTACHED TO ARE CORRODED.  MAINTENANCE REPAIRED FLOORBEAM CAPS IAW EC5310-01793.  ACFT APPROVED FOR RETURN TO SERVICE.
